MathSciNet Relay Station
MathSciNet bibliographic data
MR2003125 (2004i:14042b) 14J15 (14J27 32S22)
Looijenga, Eduard Compactifications defined by arrangements. II. Locally symmetric varieties of type IV. Duke Math. J. 119 (2003), no. 3, 527–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement